# SDR AU970779

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Mcauly 3AF34C503
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 67415W
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR LEG TRUNNION FAULTY - THE FOUR MAIN ATTACHMENTHOLES WERE OVERSIZE COMPARED TO THE FASTENERS - HOLES WERE7.937MM (0.3125IN) DIAMETER INSTEAD OF 6.35MM (0.25IN)
